# SDR SWAA2013010711156

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,139 hours, 56,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY DOOR 3302L BLOWOUT DOOR FWD BRACKET HOLE FOR STRAP CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
